On approximate controllability of the Stokes system
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 205-232.
@article{AFST_1993_6_2_2_205_0,
     author = {Fursikov, Andrei V. and Imanuvilov, Oleg Yu.},
     title = {On approximate controllability of the {Stokes} system},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {205--232},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     zbl = {0925.93416},
     mrnumber = {1253389},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1993_6_2_2_205_0/}
}
TY  - JOUR
AU  - Fursikov, Andrei V.
AU  - Imanuvilov, Oleg Yu.
TI  - On approximate controllability of the Stokes system
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1993
DA  - 1993///
SP  - 205
EP  - 232
VL  - Ser. 6, 2
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1993_6_2_2_205_0/
UR  - https://zbmath.org/?q=an%3A0925.93416
UR  - https://www.ams.org/mathscinet-getitem?mr=1253389
LA  - en
ID  - AFST_1993_6_2_2_205_0
ER  - 
Fursikov, Andrei V.; Imanuvilov, Oleg Yu. On approximate controllability of the Stokes system. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 205-232. http://archive.numdam.org/item/AFST_1993_6_2_2_205_0/

[1] Agranovich (M.C.) and Vishik (M.J.) .- Elliptic boundary value problems with parameter and general parabolic boundary value problem, Russian Math. Surveys 19, n° 3 (1964), pp. 53-161. | MR 1992082 | Zbl 0137.29602

[2] Diaz (J.I.) .- Sur la contrôlatilité approchée des inéquations variationnelles et d'autres problèmes paraboliques non linéaires, C.R. Acad. Sci. Paris 312, Série I (1991), pp. 519-522. | MR 1099684 | Zbl 0723.49019

[3] Fernandez-Cara (E.) and Real (J.) .- On the conjecture due to J.-L. Lions concerning weak controllability for Navier-Stokes flows, To appear in Nonlinear Analysis.

[4] Fursikov (A.V.) .- Lagrange principle for problems of optimal control of illposed or singular distributed systems, J. Math. Pure et Appl. 71, n° 2 (1992), pp. 139-195. | MR 1170249 | Zbl 0829.49001

[5] Fursikov (A.V.) and Imanuvilov (O. Yu) .- On ∈-controllability of the Stokes problem with distributed control concentrated in a subdomain, Russian Math. Surveys 47, n° 1 (1992), pp. 255-256. | MR 1171873 | Zbl 0810.93002

[6] Ladyzhenskaya (O.A.) .- The mathematical theory of viscous incompressible flow, Gordon and Breach, New York (1963). | MR 155093 | Zbl 0121.42701

[7] Lions (J.-L.) . - Remarques sur la contrôlabilité approchée, In Proceedings of the "Jordanas Hispano-Francesas sobre control de sistemas distribuidos", University of Malaga (Spain), October 1990. | MR 1108876 | Zbl 0752.93037

[8] Lions(J.-L.) .- Contrôle optimal des systèmes gouvernés par des équations aux dérivées partielles, Dunod, Paris (1968). | MR 244606 | Zbl 0179.41801

[9] Lions (J.-L.) .- Are there connections between turbulence and controllability? Analyse et Optimisation des Systèmes, Springer-Verlag, Lecture Notes in Control and Information Series 144 (1990).

[10] Lions (J.-L.) and Magenes (E.) . - Problèmes aux limites non homogènes et applications, Dunod, Paris (1968). | Zbl 0165.10801

[11] Shmidt (G.) .- Even more states reacheable by boundary control for the heat equation, SIAM J. Control and Optimization 24, n° 6 (1986), pp. 1319-1322. | MR 861101 | Zbl 0602.49026

[12] Solonnikov (V.A.) . - Estimates of Green tensor for certain boundary problems, Dokl. Acad. Nauk SSSR, 130 (1960), pp. 988-991. | MR 121563 | Zbl 0097.30404

[13] Solonnikov (V.A.) .- Estimates of solutions of unsteady linearized system of Navier-Stokes equations, Proc. of Math. Inst. of Acad. of Sciences USSR 70 (1964), pp. 213-317. | MR 171094 | Zbl 0163.33803

[14] Solonnikov (V.A.) .- On general boundary problems for elliptic systems in Douglis-Nirenberg sense, I, Proc. Acad. of Sciences of USSR Serie Math. 28 (1964), pp. 665.670; II, Proc. Math. Inst. Acad. Sciences USSR Serie Math. 92 (1966) pp. 233-297. | MR 211071 | Zbl 0175.11703

[15] Temam (R.) .- Navier-Stokes equations, theory and numerical analysis, North-Holland Publishing Company, Amsterdam (1979). | Zbl 0426.35003

[16] Vishik (M.J.) and Fursikov (A.V.) .- Mathematical problems of statistical hydromechanics, Kluwer Academic Publishers, Dordrecht (1988). | Zbl 0688.35077